Electron.n. J. Diff. Eqns., Vol. 1999(1999), No. 08, pp. 1-8.

Partial regularity for flows of H-surfaces, II

Changyou Wang

We study the regularity of weak solutions to the heat equation for H-surfaces. Under the assumption that the function $H:{\Bbb R}^3 \to {\Bbb R}$ is bounded and Lipschitz, we show that the solution is $C^{2,\alpha}$ on its domain, except for a set of measure zero.

Submitted August 29, 1998. Published March 4, 1999.
Math Subject Classification: 35B65, 35K65.
Key Words: H-surfaces, Lorentz space, Hardy space.

Show me the PDF file (107K), TEX file, and other files for this article.

Changyou Wang
Department of Mathematics
Loyola University of Chicago
Chicago, IL 60626, USA
e-mail: wang@math.luc.edu
Return to the EJDE web page